# SDR DALA2025043003329

- Difficulty date: April 25, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,714 hours, 7,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON PASSENGER SEAT TRACK AT FR 74 LBL 43.5 WL 147 (MARKED) . REMOVED AND REPLACED SEAT TRACK FROM FR 61 TO FR 74 BETWEEN LBL 43.5 WL 147 IAW A220 ASRP BD500-A-J51-42-20-00AAA-078A-A AND BOMBARDIER DWG PL C01342701 REV G. (LP# 0934722)
